Increase the amount of hormones for pregnancy, the swelling of the lower limbs of women is originally a thrombus

During the pregnancy preparation period, the young woman was eager to increase the use of pregnancy-preparing hormone drugs by herself. She developed lower extremity swelling. When she went to the hospital, it turned out to be a lower extremity vein thrombosis. On the 25th, experts reminded that hormonal drugs will increase the risk of thrombosis and should be used correctly under the guidance of a doctor.

Ms. Liu, 28, has been married to her husband for three years and has a pregnancy plan this year. Because there was no movement in her stomach, Ms. Liu was a little anxious. She heard from a friend that she might not have enough estrogen, so she went to the hospital for an examination and prescribed some estrogen supplements. On the 15th, Ms. Liu saw that she had been pregnant for so long, but there was still no movement, so she increased the amount of medication by herself. Early on the morning of the 18th, Ms. Liu began to experience swelling of her left lower extremity. Not only did she not relieved after a short rest, her symptoms worsened.

Later, Ms. Liu went to Wuhan Central Hospital for an examination. According to the results of the examination, Dr. Zhang Yuanhao from the Department of Vascular Surgery of the hospital diagnosed Ms. Liu suffering from deep vein thrombosis of the lower extremities. “The patient has no special medical history, good physical condition, and no bad living habits.” Dr. Zhang Yuanhao said that through inquiry, she learned that Ms. Liu had recently taken hormone drugs and increased the dosage by herself. It was concluded that the occurrence of thrombosis is likely to be related to this. related.

After completing the relevant examinations, the team of Dr. Hu Min from vascular surgery immediately performed inferior vena cava thrombosis, thrombolysis and balloon dilatation for Ms. Liu, and smoothly dredged Ms. Liu’s blood vessels. After the operation, the swelling of Ms. Liu’s lower limbs gradually eased, and she was discharged from the hospital on the 23rd.

He Tao, director of the Department of Vascular Surgery at Wuhan Central Hospital, said that long-term oral use of certain contraceptives or other drugs that increase estrogen will increase the body’s estrogen and increase the risk of thrombosis. Once the thrombosis enters the lungs and causes pulmonary embolism, it will endanger life. Director He Tao reminded that whether it is contraception, pregnancy preparation or menopausal women, when taking oral hormonal drugs, the risks should be clarified, do not take them by themselves or change the dosage, and follow the doctor’s advice. If there is swelling, redness, numbness, coldness, etc. of the lower limbs, seek medical attention as soon as possible.

Leave a Reply

Your email address will not be published. Required fields are marked *